首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A CLASS OF D-SIMPLE SEMIGROUPS
被引:44
作者
:
CLIFFORD, AH
论文数:
0
引用数:
0
h-index:
0
CLIFFORD, AH
机构
:
来源
:
AMERICAN JOURNAL OF MATHEMATICS
|
1953年
/ 75卷
/ 04期
关键词
:
D O I
:
10.2307/2372503
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:547 / 556
页数:10
相关论文
共 4 条
[1]
Birkhoff G, 1948, LATTICE THEORY, V25
[2]
ON THE STRUCTURE OF SEMIGROUPS
[J].
GREEN, JA
论文数:
0
引用数:
0
h-index:
0
GREEN, JA
.
ANNALS OF MATHEMATICS,
1951,
54
(01)
:163
-172
[3]
On semi-groups
[J].
Rees, D
论文数:
0
引用数:
0
h-index:
0
Rees, D
.
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1940,
36
:387
-400
[4]
The finite groups without the law of positive reversability.
[J].
Suschkewitsch, A
论文数:
0
引用数:
0
h-index:
0
Suschkewitsch, A
.
MATHEMATISCHE ANNALEN,
1928,
99
:30
-50
←
1
→
共 4 条
[1]
Birkhoff G, 1948, LATTICE THEORY, V25
[2]
ON THE STRUCTURE OF SEMIGROUPS
[J].
GREEN, JA
论文数:
0
引用数:
0
h-index:
0
GREEN, JA
.
ANNALS OF MATHEMATICS,
1951,
54
(01)
:163
-172
[3]
On semi-groups
[J].
Rees, D
论文数:
0
引用数:
0
h-index:
0
Rees, D
.
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,
1940,
36
:387
-400
[4]
The finite groups without the law of positive reversability.
[J].
Suschkewitsch, A
论文数:
0
引用数:
0
h-index:
0
Suschkewitsch, A
.
MATHEMATISCHE ANNALEN,
1928,
99
:30
-50
←
1
→